# SDR ASOA20140223027H

- Difficulty date: February 23, 2014
- Submitted: February 25, 2014
- Operation: Air carrier
- Aircraft: N14960
- Make and model: Emb EMB-145LR
- Aircraft serial: 145100
- Aircraft time: 37,159 hours, 28,176 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

IT WAS REPORTED THAT THE NR 2 PACK WAS MAKING LOUD NOISE AND ODORS.  R & R THE NR 2 ACM, OPERATIONALLY TESTED WITH NO DEFECTS, AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
